# SDR HEEA084299

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,571 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Bolt
- Condition: Worn
- Location: R/Brake Caliper
- Component: Caliper
- Component part number: 407340302101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE CALIPER HAS WORN BOLTS.
